×

zbMATH — the first resource for mathematics

Marches aléatoires sur un groupe nilpotent. (French) Zbl 0287.60073

MSC:
60G50 Sums of independent random variables; random walks
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Port, S.C., Stone, C.J.: Potentiel Theory of Random walks on abelian groups. Acta Math. 122, 19-114 (1969) · Zbl 0183.47201 · doi:10.1007/BF02392007
[2] Guivarc’h, Y., Keane, M.: Transcience des marches aléatoires sur les groupes nilpotents et Un théorème de renouvellement pour les groupes nilpotents. Astérisque 4 (1973). Séminaire KGB sur les marches aléatoires p. 27-40
[3] Brunel, A., Revuz, D.: Sur la théorie du renouvellement pour les groupes non abéliens (à paraitre) · Zbl 0324.60056
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.